# SDR CA110818007

- Difficulty date: August 16, 2011
- Submitted: January 23, 2013
- Operation: Air carrier
- Make and model: Cessna 208B
- Aircraft time: 19,463 hours
- Engine: Pwa PT6A114A
- Propeller: Mcauly 3GFR34C703
- System (JASC): 3243 · Master Cylinder/Brake Valve
- Part: Shaft
- Condition: Sheared
- Location: Master Cylinder
- Component: Master Cylinder
- Component part number: 26820011
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) ON LANDING AND TAXIING TO MX BASE,  PILOT APPLIED PRESSURE TO THE BRAKES,  AND FOUND THAT THEY HAD FAILED.   FOUND THAT THE SHAFT OF THE BRAKE MASTER CYLINDER HAD SHEARED.  THERE WAS NO FURTHER INCIDENT.  MX REPLACED THE MASTER CYLINDER AND THE ACFT WAS RETURNED TO SERVICE.
